# SDR CA100806007

- Difficulty date: July 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 36,315 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880081
- Condition: Leaking
- Location: Internal
- Part time: 9,097 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW NOTICED THE HYD PUMP CYCLING. THE CREW PERFORMED AN EMERGENCY EXTENSION AND AN UNEVENTFUL LANDING WAS COMPLETED.  MX FOUND THE RT MAIN GEAR ACTUATOR LEAKING FLUID OUT THE RAM.  THE ACTUATOR WAS REPLACED.
